# SDR QR9R20210902002

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723869766
- Aircraft time: 2,103 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pad
- Part number: B635M18X1301
- Condition: Unreliable
- Location: Rotor Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, A NOTICEABLE GRINDING NOISE/VIBRATION WHEN APPLYING ROTOR BRAKE WAS DETECTED. ROTOR BRAKE RESTRICTED FROM USE DUE TO ROTOR BRAKE BEING INEFFECTIVE.
